# SDR AU960845

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Contam-Water
- Location: Flap Sys
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS LOCKED IN ZERO DEGREES POSITION - INVESTIGATION FOUND WATER INGRESS INTO FLAP ACTUATOR BALLNUTS - AEROSHELL 7 GREASE USED
